Please use this identifier to cite or link to this item:
Title: Continuity envelopes and sharp embeddings in spaces of generalized smoothness
Authors: Haroske, Dorothee D. 
Moura, Susana D. 
Keywords: Spaces of generalized smoothness; Limiting embeddings; Continuity envelopes
Issue Date: 2008
Citation: Journal of Functional Analysis. 254:6 (2008) 1487-1521
Abstract: We study continuity envelopes in spaces of generalized smoothness and . The results are applied in proving sharp embedding assertions in some limiting situations.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file5e245eecbf63474e8f0d0fb9fc65ae55.pdf310.31 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Jan 20, 2020

Download(s) 50

checked on Jan 20, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.